# SDR DALA2021011800274

- Difficulty date: January 13, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 72,493 hours, 30,418 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Brace
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LT SIDE UPPER SKIN AND DRAG BRACE FITINGS WITH LEVEL 2 CORROSION, SCRATCHES AND TOOL MARKS AT HOLES 1-18.  C/W ERA 589429-14.
